MAUDE Adverse Event Report: MIO; UNO INSET II 80/6 SC1 PINK MIMX

MIO; UNO INSET II 80/6 SC1 PINK MIMX
Lot Number 5408467
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device 1 of 3.
 
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in australia.It was reported that patient faced infusion set leak event on 19-apr-2024.The leak was at side of the attachment to the body.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
MIO
Common Device Name
UNO INSET II 80/6 SC1 PINK MIMX
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key19349354
Report Number3003442380-2024-02559
Device Sequence Number7281239
Product Code FPA
UDI-Device Identifier05705244019973
UDI-Public05705244019973
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Lot Number5408467
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2024
Initial Report FDA Received Date05/20/2024
Patient Sequence Number1
Patient SexUnknown